# SDR UALA2011040601662

- Difficulty date: April 6, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 70,801 hours, 22,334 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 15F6866638
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE FLOOR ROW 20 HAS A DEEP INDENTATION.  REPLACED ROW 20 AISLE FLOORBOARD IAW MM.  ACFT RETURNED TO NORMAL CONFIGURATION.
